# SDR ASAA2016051716771

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 35,113 hours, 10,451 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4916
- Condition: Failed
- Location: Fuel Quantity
- Part time: 25,355 hours, 9,294 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 REFUEL TANK INDCATION INOPERATIVE ON WING PANEL.  ACFT GROUNDED. NR 1 REFUEL INDICATOR IS BLANK.  REPLACED NR 1 REFUEL INDICATOR, INSTALLATION TEST PASSES.  GROUND VERIFICATION SUCCESSFUL, REF AMM 28-41-61/401.
